Alert archive / Wyoming / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 166, NWS Cheyenne, WY

July 3, 2019Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 3, 2019, 11:45 PM MDT for Converse County, Wyoming. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2019, 11:45 PM MDT (05:45 UTC)
Expired
Jul 4, 2019, 12:30 AM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
2.75 in
Wind
60.0 mph

County Converse County, WY

The radar

The Cheyenne radar (KCYS), 196 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 5.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2019-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2019-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
2308 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

859 
WUUS55 KCYS 040545
SVRCYS
WYC009-040630-
/O.NEW.KCYS.SV.W.0166.190704T0545Z-190704T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
1145 PM MDT Wed Jul 3 2019

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  East central Converse County in east central Wyoming...

* Until 1230 AM MDT.

* At 1144 PM MDT, a severe thunderstorm was located 9 miles north of
  Douglas, moving east at 25 mph.

  This is a very dangerous storm.

  HAZARD...Baseball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* This severe thunderstorm will remain over mainly rural areas of
  east central Converse County, north of Douglas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

&&

LAT...LON 4280 10552 4295 10551 4308 10503 4273 10500
TIME...MOT...LOC 0544Z 266DEG 20KT 4289 10538 

HAIL...2.75IN
WIND...60MPH
 
$$

Trudel
2 follow-up statements
904 
WWUS55 KCYS 040605
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
1205 AM MDT Thu Jul 4 2019

WYC009-040630-
/O.CON.KCYS.SV.W.0166.000000T0000Z-190704T0630Z/
Converse WY-
1205 AM MDT Thu Jul 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR EAST CENTRAL CONVERSE COUNTY...

At 1205 AM MDT, a severe thunderstorm was located 13 miles northeast
of Douglas, moving east at 25 mph.

This is a very dangerous storm that is likely producing golf ball to 
baseball sized hail.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe thunderstorm will remain over mainly rural areas of east
central Converse County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4285 10539 4297 10539 4308 10503 4277 10500
TIME...MOT...LOC 0605Z 266DEG 20KT 4290 10522 

HAIL...2.75IN
WIND...60MPH
 
$$

Trudel
245 
WWUS55 KCYS 040627
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
1227 AM MDT Thu Jul 4 2019

WYC009-040637-
/O.EXP.KCYS.SV.W.0166.000000T0000Z-190704T0630Z/
Converse WY-
1227 AM MDT Thu Jul 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE COUNTY
WILL EXPIRE AT 1230 AM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4285 10539 4297 10539 4308 10503 4277 10500
TIME...MOT...LOC 0627Z 266DEG 20KT 4291 10508 

$$

Trudel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:42 PM MDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jul 3, 5:42 PM MDT, 6 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
542 PM MDT Wed Jul 3 2019

.SHORT TERM...(This evening through Thursday)
Issued at 124 PM MDT Wed Jul 3 2019

A stalled front hanging across the north will combine with a
potent shortwave passing through the High Plains this afternoon
producing a round of severe thunderstorms for much of the region.
Helping to aid in severe potential are dewpoints upwards of 50
deg across the High Plains, strong helicity values in the 0-1 km
layer, CAPE values 2000-3000 J/kg especially across the northern
tier, and a deep instability layer. Widely scattered severe
thunderstorms will be focused mainly east of the northern Laramie
Range and continue to the north and east of a Chugwater-LaGrange-
Scottsbluff-Alliance line this afternoon. With this in mind, a
Severe Thunderstorm Watch has been issued, covering the area just
mentioned. Storms are moving off the Laramie Range already, with
a few borderline severe; they will continue east, ending mainly
before 8 PM MDT. There is a marginal threat of severe
thunderstorms elsewhere over the same time period. Main threats
associated with severe thunderstorms this afternoon will be large
hail up to 2 inches, damaging winds up to 80 mph, areas of heavy
rain, and an isolated tornado or two.

As storms taper off this evening and move to the north and east,
the area will clear out and cool down into the 50s for the
overnight period.

Tomorrow will bring another round of severe weather for most of
the region along and east of the I-25 corridor, falling within a
Slight Risk Convective Outlook per SPC. A similar setup is
forecast as a deep and potent shortwave moves through the region
aloft and a front sets up east to west and slowly drops south
throughout the day. Dewpoints will be quite high, about 55-60
deg, allowing for heightened instability. Convective parameters
will be similar or higher to what we are seeing today with CAPE
upwards of 2-3000 J/kg, strong helicity values in the 0-1 km
layer, and steep lapse rates. The setup tomorrow shows the
potential for supercell storms with its main threats being
damaging winds, large hail, and isolated tornadoes given the
enhanced vorticity along the frontal boundary. Timing for the 4th
looks quite similar to today's beginning shortly after noon and
continuing into the early evening. The potential for another
Severe Thunderstorm Watch is not out of the question.

.LONG TERM...(Friday night through Tuesday)
Issued at 314 AM MDT Wed Jul 3 2019

No changes to previous forecast for the weekend and into early
next week. All models indicate a typical July pattern over the
area as an upper level high develops over the southern plains with
500mb Geopotential heights increasing over 590dm by early next
week. This upper level high isn't all that strong, so Pacific
shortwave energy pushing onshore will continue to push east into
the forecast area, bringing additional chances for afternoon
showers and thunderstorms. At this time, Tuesday looks like the
driest day through the extended as the upper level ridge axis
briefly intensifies northwest of the main high aloft. Scattered
thunderstorms earlier in the weekend will become more isolated as we
head into early next week. However, can not rule out some strong to
severe thunderstorms nearly every day, mainly across far eastern
Wyoming and the northern Nebraska panhandle. Temperatures will be
near normal for this time of the year with high temperatures
generally in the 80s to maybe low 90s across the lower elevations.

Further out, all models and most ensembles show the upper level
high, just east of the four corners region, will retrograde
westward and amplify, allowing a stronger cold front to push south
across the area by mid next week and possibly a return to
unsettled conditions.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 536 PM MDT Wed Jul 3 2019

VFR conditions prevail across the region with southerly winds of
10-15 kts and gusts to 25 knots. TSRA still likely across Goshen
County and to the east across the Nebraska Panhandle. Strong and
erratic winds will be associated with these storms. Localized
turbulence will also be possible. Storms will diminish after
04/02Z.

MVFR to IFR ceilings possible 04/09-15Z for KCYS and points to the
east. Will need to monitor trends. TSRA is likely again after
04/18Z along and east of the I-25 corridor.

&&

.FIRE WEATHER...
Issued at 124 PM MDT Wed Jul 3 2019

With the potential for strong storms and heavy rain over the I-25
corridor and to the east over the next several days, fire weather
concerns remain low. Over the mountains, will see much less storm
activity and lower RH daytime values, through winds will mostly
behave with gusts to 20 mph over the western-most portion of
Carbon County. Still, fuels in that area are remain green.
Potential for dry weather is not within the near-term with active
weather forecasted almost each day.

&&

.HYDROLOGY...
Issued at 124 PM MDT Wed Jul 3 2019

Additional rainfall and snowmelt over the next several days will
bring some rivers and streams back into action stage. Heaviest
rain looks to stay to the east of the mountain ranges, but could
see local flooding issues as the potential for slow moving heavy
rainers set up over low-lying areas.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...AB
LONG TERM...TJT
AVIATION...AB
FIRE WEATHER...AB
HYDROLOGY...AB
Hazardous weather outlook, Jul 3, 2:36 PM MDT, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
236 PM MDT Wed Jul 3 2019

WYZ103>106-109>117-042045-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
236 PM MDT Wed Jul 3 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Widely scattered marginally severe thunderstorms are expected this
afternoon, mainly between noon and 8 PM MDT. Some storms will be
capable of producing strong winds, small hail and heavy rain.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Chances for afternoon and evening thunderstorms will continue each
day, with strong to severe thunderstorms possible on the Fourth
of July and into the weekend.

.Spotter information statement...

Spotter activation will not be needed.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
042045-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
Central Laramie County-East Laramie County-
236 PM MDT Wed Jul 3 2019

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Widely scattered severe thunderstorms will be focused mainly
east of the northern Laramie Range and continue to the north and
east of a Chugwater-LaGrange-Scottsbluff-Alliance line this
afternoon. Storms will move off the Laramie Range around noon MDT
and continue east, ending by about 8 PM MDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Severe thunderstorms expected again on the 4th over a similar are,
but extending south to the Colorado border. Timing will be similar
to today's. Chances for afternoon and evening thunderstorms will
continue into the weekend.

.Spotter information statement...

Spotter activation may be needed this afternoon and early evening.

In the hours before

Special weather statement, Jul 3, 9:32 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
932 PM MDT Wed Jul 3 2019

NEZ002-003-095-096-040430-
Box Butte NE-Dawes NE-North Sioux NE-South Sioux NE-
932 PM MDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE...
SOUTHWESTERN DAWES AND EAST CENTRAL SIOUX COUNTIES UNTIL 1030 PM
MDT...

At 932 PM MDT, Doppler radar was tracking a strong thunderstorm near
Agate Bed National Monument, or 30 miles northeast of Torrington,
moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Crawford, Fort Robinson Campground, Box Butte Campground, Agate Bed
National Monument, Box Butte Dam, Marsland and Fort Robinson.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4231 10374 4241 10384 4287 10342 4240 10288
TIME...MOT...LOC 0332Z 231DEG 23KT 4236 10375

Lyons
Special weather statement, Jul 3, 9:32 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
932 PM MDT Wed Jul 3 2019

WYZ101-102-040430-
Converse County Lower Elevations WY-Niobrara County WY-
932 PM MDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND
NORTHEASTERN CONVERSE COUNTIES UNTIL 1030 PM MDT...

At 932 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Bill, or 21 miles south of Wright, moving east at
25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dull Center.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Wyoming.

LAT...LON 4314 10494 4337 10554 4350 10550 4350 10476
TIME...MOT...LOC 0332Z 282DEG 21KT 4345 10542

Lyons
Special weather statement, Jul 3, 10:10 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1010 PM MDT Wed Jul 3 2019

NEZ021-054-055-040500-
Kimball NE-Cheyenne NE-Morrill NE-
1010 PM MDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE...SOUTHEASTERN KIMBALL
AND SOUTHEASTERN MORRILL COUNTIES UNTIL 1100 PM MDT...

At 1010 PM MDT, Doppler radar was tracking a strong thunderstorm over
Dix, or 9 miles east of Kimball, moving east at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Sidney, Potter, Dix, Gurley, Colton, Sunol, Brownson and Sidney
Airport.

This includes Interstate 80 in Nebraska between mile markers 25 and
71.

LAT...LON 4105 10357 4125 10360 4144 10271 4105 10273
TIME...MOT...LOC 0410Z 253DEG 14KT 4119 10348

Lyons
Local storm report, Jul 3, 10:52 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 PM MDT WED JUL 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FUNNEL CLOUD     8 NNW CHUGWATER         41.86N 104.88W
07/03/2019                   PLATTE             WY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A FUNNEL CLOUD THAT DISSIPATED
            SHORTLY AFTER INITIATION

0310 PM     HAIL             5 N CHUGWATER           41.83N 104.82W
07/03/2019  E0.50 INCH       PLATTE             WY   911 CALL CENTER

            DIME SIZE HAIL REPORTED AT I-25 MM 61

0348 PM     HAIL             12 E CHUGWATER          41.76N 104.59W
07/03/2019  E0.50 INCH       GOSHEN             WY   TRAINED SPOTTER

            DENNIS REPORTED THAT AS THE STORM PASSED OVER HIS HOUSE,
            THERE WAS SMALL HAIL OVER HIS HOME, MARBLE SIZE HAIL
            ACROSS THE NORTHERN PORTION OF HIS FIELD, AND RAIN ACROSS
            THE SOUTHERN PORTION OF HIS FIELD.

0430 PM     TORNADO          12 NE MULE CREEK JUNCTI 43.50N 104.06W
07/03/2019                   NIOBRARA           WY   STORM CHASER

0551 PM     FUNNEL CLOUD     2 E LA GRANGE           41.64N 104.13W
07/03/2019                   GOSHEN             WY   STORM CHASER

            STORM CHASER OBSERVED FUNNEL CLOUD

0637 PM     TSTM WND GST     ALLIANCE                42.10N 102.87W
07/03/2019  E50.00 MPH       BOX BUTTE          NE   PUBLIC

            FLACK AVE. SAW EST. WIND GUST TO 50MPH. POWER FLICKERED
            OFF AND ON TEMPORARILY.

&&

GCLAYCOM
Special weather statement, Jul 3, 11:12 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1112 PM MDT Wed Jul 3 2019

WYZ101-103-040600-
Converse County Lower Elevations WY-North Laramie Range WY-
1112 PM MDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE COUNTY
UNTIL MIDNIGHT MDT...

At 1112 PM MDT, Doppler radar was tracking a strong thunderstorm near
Deer Creek, or 15 miles northwest of Douglas, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Douglas and Lost Springs.

This includes Interstate 25 in Wyoming between mile markers 132 and
158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4274 10575 4300 10577 4317 10493 4268 10492
TIME...MOT...LOC 0512Z 273DEG 27KT 4286 10566

Trudel
Special weather statement, Jul 3, 11:24 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
1124 PM MDT Wed Jul 3 2019

NEZ021-055-040600-
Cheyenne NE-Morrill NE-
1124 PM MDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE AND
SOUTHEASTERN MORRILL COUNTIES UNTIL MIDNIGHT MDT...

At 1124 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Lisco, or 17 miles west of Oshkosh, moving east at 25
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Cheyenne and southeastern Morrill Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4120 10280 4147 10283 4147 10264 4140 10263
      4139 10261 4120 10261
TIME...MOT...LOC 0524Z 266DEG 20KT 4133 10267

Trudel

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:29 PM MDTSpecial Weather StatementCYSLaramie46 min
Jul 3, 7:10 PM MDTSpecial Weather StatementCYSNiobrara50 min
Jul 3, 9:38 PM MDTSevere Thunderstorm WarningCYSConverse52 min
Jul 3, 10:13 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara47 min
Jul 3, 10:58 PM MDTSevere Thunderstorm WarningCYSNiobrara47 min
Jul 3, 11:12 PM MDTSpecial Weather StatementCYSConverse48 min
Jul 3, 11:21 PM MDTSevere Thunderstorm WarningCYSConverse24 min
Jul 4, 12:25 AM MDTSpecial Weather StatementCYSNiobrara50 min
Jul 4, 1:23 AM MDTSpecial Weather StatementCYSNiobrara52 min
Jul 4, 3:12 AM MDTFlash Flood WatchCYSGoshen, Niobrara21 hr
Jul 4, 6:30 AM MDTSpecial Weather StatementCYSConverse45 min
Jul 4, 3:06 PM MDTSpecial Weather StatementCYSLaramie54 min
Jul 4, 3:10 PM MDTSpecial Weather StatementCYSAlbany65 min
Jul 4, 3:19 PM MDTSpecial Weather StatementCYSConverse41 min
Jul 4, 3:21 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte24 min
Jul 4, 3:37 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte23 min
Jul 4, 3:54 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte66 min
Jul 4, 3:55 PM MDTSpecial Weather StatementCYSConverse50 min
Jul 4, 4:01 PM MDTSpecial Weather StatementCYS44 min
Jul 4, 4:08 PM MDTSpecial Weather StatementCYSConverse52 min
Jul 4, 4:27 PM MDTSevere Thunderstorm WarningCYSCarbon21 min
Jul 4, 4:32 PM MDTTornado WarningCYSLaramie, Platte28 min
Jul 4, 4:49 PM MDTSpecial Weather StatementCYSConverse41 min
Jul 4, 4:57 PM MDTTornado WarningCYSPlatte48 min
Jul 4, 5:29 PM MDTSpecial Weather StatementCYSConverse46 min
Jul 4, 5:34 PM MDTSpecial Weather StatementCYSConverse41 min
Jul 4, 5:42 PM MDTSpecial Weather StatementCYSConverse48 min
Jul 4, 5:45 PM MDTSevere Thunderstorm WarningCYSConverse, Platte45 min
Jul 4, 5:47 PM MDTSpecial Weather StatementCYSGoshen43 min
Jul 4, 5:53 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte28 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.